# SDR UIEA2017081401477

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 72,319 hours, 12,237 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149
- Part serial: 4100149
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE CAPTAIN REPORTED AN ELECTRICAL ODOR IN THE FLIGHT DECK AREA.  THE FORWARD ELECTRONIC-ELECTRICAL EQUIPMENT COMPARTMENT COOLING SUPPLY FAN FAILED.
